# SDR GLBA20061054

- Difficulty date: January 30, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 22,489 hours, 29,688 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67D
- Part serial: PS0072114357
- Condition: Deteriorated
- Location: Nr 1
- Part time: 24,839 hours, 26,662 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUTDOWN, FLT 5041 ENROUTE 10 MILES OUT ON FINAL THE NR1 ENGINE FEATHERED INFLIGHT AND THE PILOTS PERFORMED THE ENG SECURE PROCEDURES AND SHUTDOWN THE ENG MAINT REMOVED AND REPLACED THE NR1 ENG ASSY IAW TASKCARD NR 1900-7100.00. RII INSP COMPLIED WITH.
